Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

On the second theorem of consistency in the theory of absolute Riesz summability


Authors: B. N. Prasad and T. Pati
Journal: Trans. Amer. Math. Soc. 85 (1957), 122-133
MSC: Primary 40.0X
DOI: https://doi.org/10.1090/S0002-9947-1957-0086159-6
MathSciNet review: 0086159
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 40.0X

Retrieve articles in all journals with MSC: 40.0X


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1957-0086159-6
Article copyright: © Copyright 1957 American Mathematical Society